It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I've worked out a tapering plan - a very slow one - about 10% every 5-7 days for the percocet and oxycontin. With the holidays coming up, I'm not aiming for anything drastic. I think I'd be better off making the taper slow but steady, rather than dropping faster, and then probably having to increase the dosage on difficult (hectic) days when we have a lot of company, right?

Now, to admit the rest....
I also take lorazepam, ambien CR, and anti-depressants. I've never considered the lorazepam to be a problem until I started reading some of the posts here. I've taken 1mg to sleep at night (for many years), along with ambien CR (I know I shouldn't, but that's what I need to sleep). I rarely take the lorazepam at any time other than bedtime, so it hasn't seemed like a big deal to me. Now I realize that I must be addicted to that, too - - Great!! -and the ambien CR, although I haven't been taking that as long. What a mess!

I don't know if these other drugs will complicate the pain med taper - that's my question. To be honest, the only drugs I'm worried about, at least right now, are the percocet and oxycontin. Overcoming that addiction will be huge for me!

I can use all the help and advice I can get......anyone?
Those meds won't cause a problem with your Oxy taper. You should get over the Oxy's first and then worry about the others afterward. One of the w/d's if you have them is insomnia, so they will help in that area, but you still need to plan on tapering off of them in the future as well.

Remember, with the OxycoNtin, never break the pills in half since they are time release and you will end up getting too much of the drug all at once.

Sounds like you have a plan. That's great!!
As digmusic said, let's wait until you're over the opiates first, then we'll work on the benzos. They may help during your w/d's. Benzos, in my opinion are worse because of the low doses tricks you into thinking that you can just stop it. Aannkkk (annoying buzzer) Wrong answer. The w/d's from the benzos were not as bad as the opiates, but they can be much more serious. I had learned by then to take it [U]very[/U] slowly and I still had some anxious times during the detox (from 1.5 mg clonazepam) where I had to some xanax to calm down. I mapped out the detox on a calendar and mostly stuck to it, but sped up a little in the end thinking I could handle it.

Some of the w/d's you'll go through can include insomnia with the opiates. My biggest annoyance was the achy muscles, since I've always had insomnia. So the ambien and lorazepam may help.

I'm glad you're tapering down. Just work one-day-at-a-time and you can get through it. We're pulling for you!!





All times are GMT -7. The time now is 02:18 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!